Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Dizziness, stomach upset, nausea post eating. Taking cortisone injections. History of diabetes, tendinitis. Side effects of medication?

I had a cortisone injection in my wrist bone and am Type 11 diabetes . I had it for tendonitis; I am a fitness instructor. I have my diabetes under great control; diet and exercise only- I take regular Hemoglobin A1C s and always fine, also I gave birth at 40 never having to go on insulin. My glucose levels for the first time were elevated; my endo prescribed a pill to take with meals and it went back to normal. The injection site is no longer stinging; I have taken this shot- once per year for years now with no contraindications; I am slightly dizzy and my stomach gets gurgly and a bit nauseaous when I eat; nothing horrible for now; it was worse the day of the injection. Could this be simply a normal reaction to the cortisone?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have could be related to gastritis or the side effect of the medicine- cortisone. Decreasing the doses after consulting your physician will help.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor